MathSciNet Relay Station
MathSciNet bibliographic data
MR2021243 (2005a:20018) 20C20 (20D06)
Marcus, Andrei Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004), no. 1, 7–14 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement